# SDR FDEA201702210604

- Difficulty date: February 21, 2017
- Submitted: February 21, 2017
- Operation: Air carrier
- Aircraft: N681FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 799
- Aircraft time: 24,314 hours, 13,439 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Static Wick
- Part number: A57960650003
- Part serial: FH1244
- Condition: Loose
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OTBD FLAP STATIC DISCHARGER BASE LOOSE.   COMPLIED WITH EA 6-5750-T0331502 PT 1. CLASSIFIED AS  MAJOR CAT "A" REPAIR
